# SDR EISA97204

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 SYSTEM SMOKE DETECTOR WILL NOT TEST.  REPAIRED BROKEN WIRE, OPS CHECK GOOD.  (X)
